MathSciNet Relay Station
MathSciNet bibliographic data
MR1338446 53C50 (58C35)
Ünal, Bülent Divergence theorems in semi-Riemannian geometry. Acta Appl. Math. 40 (1995), no. 2, 173–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement